# SDR DALA1312710681

- Difficulty date: October 13, 2009
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 55,499 hours, 25,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 520 S7-8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FS 520 BETWEEN STR 7 AND 8L.  REPAIRED REF ERA ON N/R 100-2.
